MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-58
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during a routine check, prior to use, the screen on the cs300 intra-aortic balloon pump (iabp) unit is broken.There was no patient involvement.
 
Additional Manufacturer Narrative
Updated data: b4, e1 (initial reporter and email), e2, e3,g2, g3, g6, h2, h10.
 
Additional Manufacturer Narrative
Providing updated device identification information in alignment with gudid.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, e1 (event site postal code - (b)(6)), g3, g6, h2, h3, h6 (type of investigation, investigation findings and investigation conclusions), h10, h11.Corrected fields: d5, e2, e3, g2.A getinge field service engineer (fse) evaluated the unit and states that fse resolved the issue clean and replace the screen connection.Fse then tested the safety and functionality as per factory specifications and iabp was then returned to customer for clinical use.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, SPANISH, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key19679768
Report Number2249723-2024-02732
Device Sequence Number12471584
Product Code DSP
UDI-Device Identifier10607567108339
UDI-Public(01)10607567108339(21)SI01458-F7
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3023-58
Device Catalogue Number0998-00-3023-58
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer07/08/2024
07/19/2024
02/17/2025
Initial Report FDA Received Date07/05/2024
Supplement Report FDA Received Date07/11/2024
07/20/2024
02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown